anyone else suffering from painful rash ??

Rash - I am at the moment suffering with a deep red rash down my arm, across my back & chest, this is very irritating, I have been asked if they were cigarette burns :-0 I'm having to shower about 4-5 times a day ?? on 2nd course of antibiotics :-( has anybody else experienced this ??? is there any way of uploading photos ?

Thanks for reading

Sandra4

7 Replies

oldestnewest
  • Hi sandra4. You can upload photos in a blog post. I will ask if HealthUnlocked are able to make it possible to upload photos is questions too.

  • Hi Sandra4, before going on to hydroxychloroquine my photosensitivity was quite severe and the rash on my arms was quite painful, bumpy and rather ugly to be frank. Do you have any medication to help calm this down? What has your Dr said? Do you have a Rheum. Help line? Give them a call to get advice. All the best.

  • Hiya, have been on hydroxychloroquine for 18yrs as well as steroids. My new rheumatologist decided to reduce my steroids causing a flare up, it looks like cigarettes have been stubbed out on my arms & neck (very painful) have completed 2 courses of antbiotics, going back again on Monday 15th August, My rash sounds like yours bumpy, ugly etc really am at the end of my tether :-(

    Thanks for your reply always nice to know someone actually understands :-)

    Sandra

    What is a Rheum ??

  • Short for Rheumatologist! Saves all that typing if we have painful fingers. How was your appointment? Any plans for further/different treatment?

  • Hi, appointment was a waste of time, doctor didn't know what else to do as i'd completed 2 courses of antibiotics in 4 weeks, so said up steroids to 40mg for 2-3 days & then go back if not clearing !! to do what I really don't know :-( cried my eyes out whilst sitting in the car after, just out of sheer frustration. Have phoned dermatology dept for advice, but can't get back to me till wed !! So am now sitting with a cold wet tea towel around my neck & shoulders, it's a shame I can't bottle the heat that i'm generating :-).

    Thanks for reply

    Sandra

  • Yeh me too all over my face,arms .neck and my knees n hands, its horrible, my neck n arms look like they have been burn due to new scaring over old. very ichy and its like blisers red n very angry looking, my antihistimens and hidrocortizone creams and hydroxychloroquine does help slightly but its there to often, summer or winter..

  • Hi, I was prescribed a steroid cream betinavate & it helped clear it u, but

    now have slight scaring on back, arms & shoulders. When I get too hot now it goes red again until i can cool myself down again, which can be a nightmare :-( look after yourself x

    Sandra

You may also like...